Journal article icon

Journal article

Feynman amplitudes on moduli spaces of graphs

Abstract:

This article introduces moduli spaces of coloured graphs on which Feynman amplitudes can be viewed as “discrete” volume densities. The basic idea behind this construction is that these moduli spaces decompose into disjoint unions of open cells on which parametric Feynman integrals are defined in a naturalway. Renormalisation of an amplitude translates then into the task of assigning to every cell a finite volume such that boundary relations between neighboring cells are respected. It is shown...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.4171/aihpd/84

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
ORCID:
0000-0002-9108-3045
Publisher:
European Mathematical Society Publishing House
Journal:
Annales de l’Institut Henri Poincaré D More from this journal
Volume:
7
Issue:
2
Pages:
203-232
Publication date:
2020-06-05
Acceptance date:
2018-07-30
DOI:
ISSN:
2308-5827
Language:
English
Keywords:
Pubs id:
1141026
Local pid:
pubs:1141026
Deposit date:
2020-11-20

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP